Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2007, 5:35 PM EDT for Perry County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 5:35 PM EDT (21:35 UTC)
- Expired
- Jun 12, 2007, 6:30 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Perry County, PA
The radar
The State College radar (KCCX), 87 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:45 PM EDT | TSTM WND DMG | Sse Newport, PA | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 122136 SVRCTP PAC099-122230- /O.NEW.KCTP.SV.W.0087.070612T2135Z-070612T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 630 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWPORT...OR 17 MILES NORTHWEST OF ENOLA...AND MOVING SOUTHWEST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEW BLOOMFIELD AROUND 550 PM EDT... LOYSVILLE AROUND 605 PM EDT COLONEL DENNING STATE PARK AROUND 620 PM EDT... THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4047 7705 4051 7716 4030 7758 4027 7729 $$ FORECASTER: LAMBERT/DEVOIR
1 follow-up statement
000 WWUS51 KCTP 122209 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 608 PM EDT TUE JUN 12 2007 PAC099-122230- /O.CON.KCTP.SV.W.0087.000000T0000Z-070612T2230Z/ PERRY PA- 608 PM EDT TUE JUN 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL PERRY COUNTY... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOYSVILLE...OR 15 MILES NORTHWEST OF CARLISLE...MOVING SOUTHWEST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BLAIN AROUND 615 PM EDT... BIG SPRING STATE PARK AROUND 630 PM EDT... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4047 7705 4051 7716 4030 7758 4027 7729 $$ FORECASTER: LAMBERT/MARTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:31 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 12, 3:31 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 331 PM EDT TUE JUN 12 2007 .SYNOPSIS... A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE WEDNESDAY ALLOWING FOR SCATTERED AFTERNOON THUNDERSTORMS. AN AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA UNTIL A COLD FRONT APPROACHES BY THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORMS WATCH 386 ISSUED FOR THE EASTERN HALF OF THE CWA UNTIL 8 PM. THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY AND TRAIN AS THEY MOVE FAIRLY QUICKLY TO THE SOUTHWEST AT AROUND 30 KTS...WITHIN A WELL DEFINED BELT OF SFC-850 HPA THETA-E CONVERGENCE. THE THUNDERSTORMS WILL SLOWLY DEVELOP/SPREAD TO THE WEST LATE TODAY AS OUTFLOW INTERACTS WITH THE VERY WARM AND UNSTABLE AIRMASS ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS OF PENN. BECAUSE OF THE REPEAT TSRA...SOME PLACES NEAR AND TO THE SE OF THE GREATER HARRISBURG AREA WILL SEE 1 TO 2 INCHES OF RAINFALL BY 01Z PM. CONVECTION WILL GRADUALLY DIMINISH TWD MIDNIGHT...WITH PARTLY TO MOSTLY CLOUDY SKIES LINGERING OVERNIGHT. MIN TEMPS TONIGHT /IN THE MID 50S NORTH AND WEST...AND IN THE U50S TO M60S ELSEWHERE/ WILL BE A FEW DEG ABOVE NORMAL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE FOCUS FOR CONVECTION WILL LIKELY SHIFT TO SOUTHERN AND WESTERN PA ON WEDNESDAY AS HIGH PRESSURE BUILDS DOWN THE COAST FROM NEW ENG...PUSHING THE STUBBORN EASTERN PENN SFC TROUGH AND ITS ASSOCIATED TONGUE OF LVLL MOISTURE SOUTHWEST. HIGHS WILL BE 5 TO 10F COOLER ON WED...ESPECIALLY OVER THE SUSQ VALLEY WHERE TEMPS NUDGED 90 THIS AFTERNOON AND AN EASTERLY FLOW WILL DRAW MARITIME AIRMASS INLAND. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A SPELL OF DRY AND SEASONABLE WEATHER APPEARS LIKELY THURSDAY THRU SATURDAY...AS SFC HIGH PRESSURE IS PARKED OFF OF THE MID ATLANTIC COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE EASTERN CONUS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... NUMEROUS SHOWERS/TSRA WITH MAINLY MVFR VSBYS AND CIGS WILL CONTINUE THROUGH 00Z ACROSS THE LOWER SUSQ VALLEY AND NE ALONG THE I-81 CORRIDOR TO BETWEEN KIPT AND KAVP. FURTHER WEST...FROM KIPT TO KUNV AND KJST...SHRA AND TSRA WILL BE MORE SCATTERED. CONVECTION WILL DIMINISH LATER THIS EVENING BUT STILL A STRAY SHOWER OR THUNDERSTORM WITH BRIEF MVFR CONDITIONS WILL DRIFT SOUTHWESTWARD ACROSS CENTRAL AND ERN PENN OVERNIGHT. MAINLY VFR CONDITIONS WILL OCCUR FROM 02Z THROUGH 12Z WITH AREAS OF MVFR TO LOCALLY IFR VSBYS/CIGS IN VALLEY FOG DEVELOPING WHERE RAIN HAS FALLEN. HOWEVER...THE MAJORITY OF THE TIME FROM 12Z THROUGH 17Z WEDNESDAY WILL BE DOMINATED BY VFR CONDITIONS. LOCAL MVFR TO IFR FLYING CONDITIONS IN VALLEY FOG WILL DIMINISH QUICKLY BY 13Z. SCATTERED SHRA/TSRA WILL DEVELOP AROUND OR SHORTLY AFTER 17Z...MAINLY NEAR SOUTHERN TAF SITES...KJST...KAOO AND KMDT. THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF PENN. THIS WILL MEAN LITTLE DRYING LLVL AIR MOVING INTO PENN LEADING TO LITTLE IF ANY CHC FOR RAIN. SKIES SHOULD BE CLEAR AT NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A LIGHT...MAINLY NORTHEAST WIND. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TYBURSKI NEAR TERM...LAMBERT/TYBURSKI SHORT TERM...LAMBERT LONG TERM...TYBURSKI AVIATION...LAMBERT
Hazardous weather outlook, Jun 12, 1:19 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 119 PM EDT TUE JUN 12 2007 PAZ004>006-010>012-017>019-024>027-033>035-037-045-131730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON- 119 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-041-042-046-049>053-056>059-063>066-131730- JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 119 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LAMBERT
In the hours before
Special weather statement, Jun 12, 3:57 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 357 PM EDT TUE JUN 12 2007 PAZ053-058-122100- COLUMBIA-SCHUYLKILL- 357 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIA AND WESTERN SCHUYLKILL COUNTIES... AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF SHENANDOAH...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN OF UP TO ONE INCH IN LESS THAN AN HOUR WILL FALL FROM THIS STORM AND LATER STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR RINGTOWN...MAHANOY CITY AROUND 405 PM... GILBERTON...SHENANDOAH AROUND 410 PM...GIRARDVILLE...FRACKVILLE AROUND 415 PM...ASHLAND...CENTRALIA...ST. CLAIR AROUND 420 PM AND GORDON AROUND 425 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 98 AND 130. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61. FORECASTER: LAMBERT
Special weather statement, Jun 12, 4:32 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 432 PM EDT TUE JUN 12 2007 PAZ052-122115- NORTHUMBERLAND- 432 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHUMBERLAND COUNTY THROUGH 515 PM EDT... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF SHAMOKIN...MOVING SOUTHWEST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR FERNDALE...FERNDALE AROUND 440 PM... FARNSWORTH...STONINGTON...SNYDERTOWN...LECK KILL AROUND 445 PM... TREVORTON AROUND 450 PM...SUNBURY AROUND 455 PM...RESLER AND REBUCK AROUND 500 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 61. FORECASTER: LAMBERT/DEVOIR
Special weather statement, Jun 12, 4:38 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 438 PM EDT TUE JUN 12 2007 PAZ057-063-065-122130- CUMBERLAND-DAUPHIN-YORK- 438 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN CUMBERLAND...SOUTHERN DAUPHIN AND WESTERN YORK COUNTIES... AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF HERSHEY TO COLONIAL PARK TO 5 MILES NORTHWEST OF ENOLA...MOVING SOUTH AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR CLIFTON...PROGRESS AROUND 445 PM... MANCHESTER...EMIGSVILLE AROUND 500 PM...YORK...WELLSVILLE AROUND 515 PM...SEVEN VALLEYS AND SPRING GROVE AROUND 530 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 230 AND 256...I-81 BETWEEN MILE MARKERS 56 AND 68...I-83 BETWEEN MILE MARKERS 20 AND 49...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283... ROUTE 11/15...ROUTE 15...ROUTE 30...ROUTE 322. FORECASTER: LAMBERT
Special weather statement, Jun 12, 5:04 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 504 PM EDT TUE JUN 12 2007 PAZ028-050-056-122200- JUNIATA-PERRY-SNYDER- 504 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...PERRY AND SOUTH CENTRAL SNYDER COUNTIES THROUGH 6 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF LINGLESTOWN TO 9 MILES SOUTH OF SELINSGROVE TO 7 MILES SOUTHWEST OF SELINSGROVE...MOVING SOUTHWEST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR RICHFIELD...MCALISTERVILLE AROUND 515 PM... AMITY HALL...LANDISBURG AROUND 530 PM...AMITY HALL AND NEWPORT AROUND 545 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE 322/22. FORECASTER: LAMBERT/DEVOIR
Local storm report, Jun 12, 5:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG HARPER TAVERN 40.41N 76.57W
06/12/2007 LEBANON PA EMERGENCY MNGR
TREES DOWN.
&&
GADSpecial weather statement, Jun 12, 5:20 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 520 PM EDT TUE JUN 12 2007 PAZ064-122215- ADAMS- 520 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL MOVE SOUTHWEST AND AFFECT ADAMS COUNTY THROUGH 615 PM EDT... AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF MECHANICSBURG...MOVING SOUTHWEST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR YORK SPRINGS...HEIDLERSBURG AROUND 530 PM... BIGLERVILLE...BENDERSVILLE AROUND 545 PM...SEVEN STARS...GETTYSBURG AROUND 600 PM...CARROLL VALLEY AND FAIRFIELD AROUND 615 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...STATE ROAD 94...STATE ROAD 97. FORECASTER: LAMBERT/DEVOIR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 50 min |
| Jun 12, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 29 min |
| Jun 12, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 47 min |
| Jun 12, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Montour, Northumberland | 59 min |
| Jun 12, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.